# SDR AALA202110262043

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 20,692 hours, 8,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY EXIT MARKER LIGHT MISSING LENS. INSTALLED LENS ON L4 DOOR EMERGENCY EXIT MARKER LIGHT ASSEMBLY PER AMM 33-51-13-400-001-A.
